Thank you for your reply:
It appears that you have bleed on into the white part of your eye from the rupture of the small blood vessels (subconjunctival bleed). This is common and usually due to unintentional rubbing of the eye, especially at night, eye pressure from straining hard in someone the bruises or bleeds easily, such as a person on any blood thinner, including aspiriin, coumadin or plavix. So, if you are taking blood thinner, I suggest that you stop it temporarily until after you talk to your doctor. Given that you are experiencing pressure in the eye, there is a concern that the bleeding may be affecting the the pressure of your eye, and so I suggest that you follow-up with your eye doctor today (as soon as possible) for closer evaluation with eye pressure check and excluding any bleeding inside the eye. In the meantime, start using preservative free tear drop (i.e. Refresh Plus or Genteal drop) every 2 hours today, then 4 times daily from tomorrow. If after evaluation by your eye doctor and there is no other problem, this will resolve in 2-3 weeks. The blood on the white part of your eye will change color as it resorbs into the conjunctiva. So, do not be alarmed - it is expected.
Please, feel free to clarify any further question(s). I'm always here to assist you until you are satisfied.
I hope this information is helpful. If agree, please press the ACCEPT button for this assist. Thank you so much.
A positive feedback and/or bonus is welcomed and appreciated.
This is for information only and should not replace the recommendation of your doctor.